# SDR HALA0300723

- Difficulty date: August 15, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 5926060512
- Condition: Cracked
- Location: Lt Spoiler
- Part time: 3,357 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - LEFT OUTBOARD SPOILER ACTUATOR SUPPORT FITTING CRACKED.  REPLACED SPOILER ACTUATOR SUPPORT FITTNG.  (M)
